Vol. 3, issue 02, article # 5

Goryachev B.V., Kabanov M.V., Savel'ev B.A. Optical radiative transfer trough a bounded scattering. // Atmospheric and oceanic optics. 1990. V. 3. No. 02. P. 125-132.
Copy the reference to clipboard

A solution of the problem of radiative transfer through bounded scattering media, based on the exact solution of the transfer equation for a one-dimensional medium, and on the parameterization of the scattering phase function by six integral parameters is proposed. The accuracy of asymptotic formulas for the reflection coefficient is estimated.